# SDR FDEA200812265305

- Difficulty date: December 26, 2008
- Submitted: December 29, 2008
- Operation: Air carrier
- Aircraft: N615FE
- Make and model: Doug MD-11F
- Aircraft serial: 48767
- Aircraft time: 45,763 hours, 10,096 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OUTBOARD FLAP INBOARD FORWARD HINGE ACTUATOR ATTACH INBOARD   HOLE FOUND WITH CORROSION.  REPAIRED AS PER EA 1-5750-122667.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
